# SDR GAIA00390

- Difficulty date: July 13, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1760 - FWA-IAH - DURING CRUISE, THE NR 3 STRUT OVERHEAT LIGHT ILLUMINATED.  THE CREW COMPLIED WITH THE APPROPRIATE CHECKLISTS, AND CONTINUED TO IAH AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.  FOUND B-NUT LOOSE ON 13TH STAGE MODULATION VALVE.  RESECURED LINE.  RAN ENGINE TO POWER.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
